# SDR CALA9800354

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68044
- Make and model: Doug DC-10-10
- Aircraft serial: 46903
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1810
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON FUSELAGE SKIN AT STA 1810, LONGERON 45-47L.  THE CORRODED AREA WAS REMOVED, STRAP AND FINGER DOUBLERS WERE FABRICATED AND INSTALLED IAW SRM 51-30-00, 51-21-01, 51-10-00, AND ECRA 5310-03680.
